# SDR DL72W990822

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163233
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR CRACKED 19 AND 37 FROM I/B END.  REPAIRED PER M/M 57-52-0.
